# SDR SWIA201541296

- Difficulty date: May 21, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 32,333 hours, 19,344 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER TRANSCOWL HAS CHAFING ON THE FORWARD OTBD CORNER.  REPAIRED LT UPPER TRANSCOWL CHAFED IAW REO.
